# SDR TWAA9819809

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND RT WING LOWER SIDE APPROX 40 INCHES I/B OF O/B END, HAS 8 INCH BY 3 INCH DELAMINATION ON RT FLAP, O/B END.  REMOVED OLD EXISTING REPAIR AND REPLACED WITH PRE-PREG FIBERGLASS PER SRM 57-53-01, TABLE I, FIG 201 (SHEET 5), SRM 51-70-05, PARA 4C & 3C THRU 3J OF FIG 2 (SHEET 1).
